# SDR UALA2011102005684

- Difficulty date: October 19, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 61,984 hours, 22,840 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: PT08CE83SSR
- Condition: Damaged
- Location: Lt Slide Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE BOTTLE PRESS WILL NOT TEST. BOTTLE PRESSURE VERIFIED. READS 2725.  FOUND PRESSURE SWITCH ON BOTTLE TO BE OPEN.  CONDUCTED TROUBLESHOOTING OF LEFT INFLATION BOTTLE PRESSURE TEST LIGHT.  FOUND CONNECTOR D5530 LEFT SLIDE BOTTLE PRESSURE, INTERMITTENT, DISCONNECTED & DISASSEMBLED.  REPLACED CONNECTOR D5530 REF WDM.
